Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical integration using sums of exponential functions


Author: F. C. Ledsham
Journal: Math. Comp. 15 (1961), 48-51
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0119421-3
MathSciNet review: 0119421
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bickley, ``Formulae for numerical integration,'' Math. Gaz., v. 23, 1939, p. 352-359. MR 0000767 (1:126h)
  • [2] R. E. Greenwood, ``Numerical integration for linear sums of exponential functions,'' Ann. Math. Statist., v. 20, 1949, p. 608-611. MR 0032216 (11:266g)
  • [3] P. Brock & F. J. Murray, ``The use of exponential sums in step by step integration,'' MTAC, v. 6, 1952, p. 63-78 and 138-150. MR 0047403 (13:873b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0119421-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society